# SDR 96ZZZX6156

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5099U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0223
- Engine: Lyc O360F1A6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve Tang
- Condition: Worn
- Location: Fuel Cut Off
- Part time: 4,986 hours
- Component: Facet, HA6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANG OF FUEL CUT OFF VALVE ASSY WORE DEEPLY INTO FULL RICH STOP AREA ALLOWING APPROX ONE-QUARTER TURN MORE THAN NORMAL.  ENGINE WENT EXTREMELY LEAN.  TAKEOFF ABORTED.
